# SDR SCNA20250305064

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N824
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 51,624 hours, 29,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT ON EMERGENCY EXIT INOP. - - R/R BALEST ASSY OPS CHECK GOOD REF AMM 33-21-00 THIS CLEARS MDDR#130066 MEL 33-2-2-B.
